MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05458544001
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is not expected to be returned.
 
Event or Problem Description
It was reported that the infusion device displayed the power interrupt error message without any prior alert/error.The power interrupt error message occurred randomly during the middle of the night without warning.

Brand Name
ACCU-CHEK SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10323091
Report Number3011393376-2020-02652
Device Sequence Number16888764
Product Code LZG
UDI-Device Identifier04015630883806
UDI-Public04015630883806
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05458544001
Device Catalogue Number05458544001
Was Device Available for Evaluation? No
Device AgeNULL
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date07/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age64 YR